# SDR SWIA2019122747442

- Difficulty date: November 11, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 625.3 UPPER ANGLE WAS CRACKED.   REMOVED THE ANGLE IAW SRM.   LOCATED AND DRILLED A NEW ANGLE IAW SRM, INSTALLED IAW DWG 601-35012, REV D, AND REO.
